Differential and Integral Equations

Existence result for a model of Proteus mirabilis swarm

E. Frénod

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we present a modification of the usual {Proteus mirabilis Swarm model. For the obtained model (which is a two phase model with a non-linear diffusion term containing memory) we set up a collection of a priori estimates. Those estimates allow us to get an existence and uniqueness result.

Article information

Differential Integral Equations, Volume 19, Number 6 (2006), 697-720.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B45: A priori estimates 35Q80: PDEs in connection with classical thermodynamics and heat transfer 92D25: Population dynamics (general)


Frénod, E. Existence result for a model of Proteus mirabilis swarm. Differential Integral Equations 19 (2006), no. 6, 697--720. https://projecteuclid.org/euclid.die/1356050359

Export citation